# SDR SWIA202161787

- Difficulty date: September 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 42,562 hours, 37,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R3201145
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 394, FWD LOWER DOUBLER BETWEEN STR 26L AND 27 HAS CORROSION.    (FILED CLOSED)    REMOVED AND REPLACED SKIN SUPPORT ON FWD SIDE OF FRAME 394.00 BETWEEN STR25L-STR25R IN REF TO SRM 51-42-06 AND REO 601R-53-21-3502, REV--, DATED 2021-09-28. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337
